Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Paleness, weakness post taking Olestat and reshape to combat obesity. What could be the cause?

My wife is taking Olestat and reshape ( diet powder) to fight with obesity and overweight problem. She started it 2 months back, and in afternoon as advised by Doctor she takes only powder, no additional meal uptill evening. But these days she is becoming pale and internally weak. Is it due to consumption of Powder or some other internal problem is there. Kindly suggest for further procedure.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Rheumatologist 's  Response
Dear Madam,

Yes the role or these cannot be ruled out in your symptoms . I think you need to see a physician for this .

Dr. Shruti
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor